# SDR P5CA9900065

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Damaged
- Location: Ext Power
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EXTERNAL POWER RECEPTICAL DOOR FOUND DAMAGED.  REPAIRED PER SRM 51-40-15.
